# SDR AWXA200601383

- Difficulty date: July 12, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 56,870 hours, 39,237 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 653535214
- Condition: Cracked
- Location: Bs 787
- Part time: 56,870 hours, 39,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - CHECK NR C-17. NR NO. 5869346. STRINGER CLIP CRACKED BS787 STR 3 RT. MAINTENANCE REMOVED AND REPLACED STRINGER CLIP BS 787 STR 3RT IAW SRM 51-40-02-0G FIGS 3 , 8 , AND 12.
